Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Large bumps at the back of the tongue, vaginal discharge. Diagnosed with H Pylori infection. Treated with clarythromycin and amoxicillin

Hi,I have some large bumps at the back of my tongue and for the last few days bad vaginal discharge .I was diagnosed with h pylori infection few months ago and I was teated with clarythromicin and amoxicillin for 2 weeks but the symptoms didn t improve(indigestion, heartburn ).now I am taking some natural remedies(mastic gum,dgl,probiotics) but the symptoms still remain.could h pylori be the reason for the bumps in my tongue and the discharge?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi , no h pylori cannot cause bumps or discharge. Get a discharge culture. and then start antibiotics.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor